On pairwise \(\mathcal{N}\)-\(\beta\)-open sets in bitopological spaces

Main Article Content

Fahad Alsharari
Abdo Qahis

Abstract

In this paper, we introduce the notion of an \((i,j)\)-\(\mathcal{N}\)-\(\beta\)-open set which is a generalization of an \((i,j)\)-\(\beta\)-open set in a bitopological space. Also, we investigate some of its properties and characterizations. Besides, we prove that a pairwise \((i, j)\)-\(\mathcal{N}\)-\(\beta\)-open cover that has a finite (countable) subcover is equivalent to a pairwise \(\beta\)-compact (\(\beta\)-Lindel\"{ö}f) space. Finally, we introduce an \((i, j)\)-\(\mathcal{N}\)-\(\beta\)-continuous function and an \((i, j)\)-\(\mathcal{N}\)-\(\beta\)-irresolute function and obtain some of their properties.

Article Details

How to Cite
Alsharari, F., & Qahis, A. (2016). On pairwise \(\mathcal{N}\)-\(\beta\)-open sets in bitopological spaces. Journal of Advanced Studies in Topology, 7(3), 152–160. https://doi.org/10.20454/jast.2016.1099
Section
Original Articles